# SDR SWAA2023112819217

- Difficulty date: November 8, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 12,980 hours, 5,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB AFT BHD LOWER SUPPORT ANGLE AT BS 500H+21 WL156; AT LBL 3; LBL 9; LBL 13.5; LBL 17.5; LBL 23.5; RBL 2.5; RBL 9; RBL 13; RBL 18; AND RBL 23<[01] REMOVED CORROSION ON FCB AFT BHD LOWER SUPPORT ANGLE  BS 500H RBL 24 TO LBL 24 WL 156 FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2  REMOVED AND REPLACED FCB AFT BHD LOWER SUPPORT ANGLE BS 500H RBL 24 LBL 24 IAW SRM 51-40-05;SRM 51-40-02 AND  DWG 143A9481;[02] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
